# SDR SWAA2024082826340

- Difficulty date: August 15, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR FWD MIDDLE REVEAL ANGLE CRACKED.<[01] REMOVED; FORMED; HEAT TREATED; AND INSTALLED L-1 DOOR FWD MIDDLE REVEAL ANGLE REF BAC DWG 141A8220 REV: A AND B737-800 SRM 51-40-02.;[02] EMOVED; FORMED; HEAT TREATED; AND INSTALLED L-1 DOOR FWD MIDDLE REVEAL ANGLE REF BAC DWG 141A8220 REV: A AND B737-800 SRM 51-40-02.
